# SDR SWIA201333171

- Difficulty date: March 30, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 29,297 hours, 39,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MOST FLOOR EMERGENCY FLOOR LIGHT STRIP IS BURNED OUT.  (FLT 5476)  REPLACED THE FLOOR STRIP EMERGENCY LIGHT IN THE AFT MOST POSITION.
